The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps

Abstract

The convergence of modified Mann iteration is equivalent to the convergence of modified Ishikawa iterations, when T is an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive map.

    Authors

    B.E. Rhoades

    S.M. Soltuz
    (Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

    Keywords

    Modified Mann iteration; Modified Ishikawa iteration; Asymptotically nonexpansive in the intermediate sense; Strongly successively pseudocontractive

    References

    See the expanding block below.

    Paper coordinates

    B. E. Rhoades and Ş. M. Şoltuz, The equivalence between the convergences of Ishikawa and Mann iterations for asymptotically nonexpansive in the intermediate sense and strong successively pseudocontractive maps, J. Math. Anal. Appl. 289 (2004), 266-278.
    doi: 10.1016/j.jmaa.2003.09.057

    PDF

    not available yet.

    About this paper

    Publisher Name

    Elsevier

    Print ISSN

    0022-247X

    Online ISSN
    Google Scholar Profile

    google scholar

    Related Posts

    Menu